# SDR 2019080600039

- Difficulty date: August 6, 2018
- Submitted: August 6, 2018
- Operation: General aviation
- Aircraft: N949CH
- Make and model: Tandem CH47DTAN
- Aircraft serial: 900205
- Aircraft time: 87,269 hours, 5,314 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 1145S16471
- Condition: Detached
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

COCKPIT JETTISONABLE DOOR RELEASED IN FLIGHT AND DEPARTED THE AIRCRAFT. NO INJURIES OR OTHER DAMAGE TO AIRCRAFT.
